# SDR ABXA9700731

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 591015825
- Condition: Corroded
- Location: Bs 897-913
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE AFT FUSELAGE SKIN DOUBLER CORRODED AT THE AFT LOWER CARGO DOOR CUTOUT.  REPLACED DOUBLER IAW DC-9 SRM CHAPTER 51-30-1.
